You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Studia Mathematica
1976/55/2
Operatorenalgebren mit einer endlichen Anzahl von maximalen Idealen
Download
PDF
- Operatorenalgebren mit einer endlichen Anzahl von maximalen Idealen
Article
Original scientific text
Title
Operatorenalgebren mit einer endlichen Anzahl von maximalen Idealen
Authors
Peter Volkmann
1
Affiliations
Karlsruhe, Germany
Studia Mathematica
1976/55/2
Citation
Export to PBN
, Opens in new tab
Share
Pages:
151-156
Main language of publication
German
Published
1976
Exact and natural sciences
mathematics